# SDR CA021206002

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,276 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Location: Internal Fault
- Component: Prox Sensing Uni, Eldec
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

(CAN) ON APPROACH CREW SELECTED GEAR DOWN, RECEIVED
